# SDR C2XA01IA254

- Difficulty date: May 31, 2001
- Submitted: June 3, 2001
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120ER
- Aircraft serial: 120169
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 168401201
- Part serial: JD0005
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH- DURING FLIGHT THE CREW NOTED SMOKE IN THE CABIN AND RETURNED TO IAH WITHOUT INCIDENT.  IAH- MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THE APU TO BE THE CAUSE OF SMOKE IN THE CABIN AND PLACED THE APU ON MEL.  IAH ON 06/02/2001 MAINTENANCE REMOVED AND REPLACED THE APU, PERFORMED A OPERATIONAL CHECK AND A LEAK CHECK WITH NO DISCREPANCIES NOTED, CLEARED THE MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
